摘要
本文证明了如果T是R-空间,f是一个完全积性函数,若有k次复系数非零多项式P(z)使P(E)f∈T,则一定有正整数B使(EB-1)kf∈T,B的所有素因子p满足f(p)=0,并且如果P(z)是满足条件的最低次首1多项式,则P(z)一定可以表示为若干个分圆多项式Fd(z)的来积.此外使f(p)=O的素数p的个数不超过k-1.
We proved that: Let T be a R -space,and f be a completely multiplicative function,if P(E)f∈ T holds for some polynomial p(z)∈ C[z],then there exists a suitable integer B≥ 1 such that (EB-1 )kf∈ T, B contains only such prime factors p for which f(p)=0 and k≥1 is the degree of p(z). Furthermore,if p(z) is a minimal degree polynomialwhich satisfies above conditions, then p(z) must be a product of some cyclotomic polynomials,and there exists at most k - 1 primes q for which f(q) = 0.
出处
《青岛大学学报(自然科学版)》
CAS
1994年第3期46-50,共5页
Journal of Qingdao University(Natural Science Edition)
关键词
R-空间
理想
缩系
数论函数
completely multiplicative functioni R-space cyclotomic polynomial ledal reduced residue system